# SDR VW3R20050002

- Difficulty date: January 28, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Make and model: Doug MD-88
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Part number: 700129013
- Part serial: N027
- Condition: Stuck
- Location: Slide Bottle
- Component: Escape Slide, Bfgoodrich
- Component part number: 113317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OVERHAULING THE PRESSURE REGULATOR USED ON THE EVACUATION SLIDE INFLATION SYSTEM, DURING THE CHARGING PROCESS THE GAUGE STAYED AT 3000 PSI AFTER THE PRESSURE WAS RELEASED.  THE GAUGE WAS REMOVED FROM SERVICE.
